MathSciNet Relay Station
MathSciNet bibliographic data
MR1324141 11N64 (11L20)
Duke, W.; Friedlander, J. B.; Iwaniec, H. Equidistribution of roots of a quadratic congruence to prime moduli. Ann. of Math. (2) 141 (1995), no. 2, 423–441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement